# SDR A6WA201140820

- Difficulty date: July 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,801 hours, 20,438 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 6017525055
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC BRAKE SYSTEM NR 3 BRAKE ACCUMULATOR FWD BRACKET CRACKED.  R & R BRACKET IAW SRM 51-42-06.
